Computational Methods and Function Theory

, Volume 1, Issue 1, pp 51–60 | Cite as

Truncating Hyperbolic Densities



We prove covering theorems for analytic functions by using a truncation method for hyperbolic densities.


Hyperbolic densities Bloch functions covering theorems 

2000 MSC



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. V. Ahlfors, An extension of Schwarz’s lemma, Trans. Amer. Math. Soc. 43 (1938), 359–364. In Collected Papers, Vol. 1, Birkhäuser, Boston, 1982, 350–355.MathSciNetGoogle Scholar
  2. 2.
    V. Jørgensen, A remark on Bloch’s theorem, Mat. Tidskr. B 1952 (1952), 100–103.Google Scholar
  3. 3.
    X. Y. Liu and D. Minda, Distortion theorems for Bloch functions, Trans. Amer. Math. Soc. 333 (1992), 325–338.MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    D. Minda, Lower bounds for the hyperbolic metric in convex regions, Rocky Mountain J. Math. 13 (1983), 61–69.MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    D. Minda, A reflection principle for the hyperbolic metric and applications to geometric function theory, Complex Variables Theory Appl. 8 (1987), 129–144.MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    D. Minda, Yosida functions, in Lectures on complex analysis (Xian, 1987), World Sci. Publishing, Singapore, 1988, 197–213.Google Scholar
  7. 7.
    Chr. Pommerenke, Normal functions, in Proc. NRL Conf. on Classical Function Theory, Math. Res. Center, Naval Res. Lab., Washington, D.C., 1970, 77–93.Google Scholar
  8. 8.
    Ch. Pommerenke, Estimates for normal meromorphic functions, Ann. Acad. Sci. Fenn. Ser. A I, No. 476 (1970), 10.MathSciNetGoogle Scholar
  9. 9.
    Chr. Pommerenke, On Bloch functions, J. London Math. Soc. (2) 2 (1970), 689–695.MathSciNetMATHGoogle Scholar
  10. 10.
    E. Peschl, Über unverzweigte konforme Abbildungen, Österreich. Akad. Wiss. Math.- Naturwiss. Kl. Sitzungsber. II, 185 (1976), 55–78.MathSciNetMATHGoogle Scholar
  11. 11.
    St. Ruscheweyh and K.-J. Wirths, On extreme Bloch functions with prescribed critical points, Math. Z. 180 (1982), 91–105.MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    St. Ruscheweyh and K.-J. Wirths, Extreme Bloch functions with many critical points, Analysis 4 (1984), 237–247.MathSciNetMATHGoogle Scholar
  13. 13.
    G. Szegő, Über eine Extremalaufgabe aus der Theorie der schlichten Abbildungen, Sitzungsber. Berl. Math. Ges. 22 (1924), 38–47. Correction: ibid. 23 (1924), 64; In Collected papers, Vol. 1, Birkhäuser, Boston, 1982, 607–618.Google Scholar
  14. 14.
    M. Zhang, Ein Überdeckungssatz für konvexe Gebiete, Acad. Sinica Science Record 5 (1952), 17–21.MathSciNetMATHGoogle Scholar

Copyright information

© Heldermann Verlag 2001

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA

Personalised recommendations